MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C20 ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C20 ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA
Model Number 6888520
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anesthesia system failed in the system checkout in the pressure transducer test.There was no patient involvement.Manufacturer's reference #: (b)(4).
 
Additional Manufacturer Narrative
The investigation of this complaint has been completed.The system was investigated by our field service engineer and the reported failure was reproduced.It was found that the inspiratory pressure transducer pcb was faulty, and it was replaced.The system was thereafter working normally.The inspiratory pressure transducer pcb was returned for investigation and the system device logs were received for evaluation.The evaluation of the received system device logs confirms the reported failure.The system checkout failed in the pressure transducer test due to the measured zero pressure offset for the inspiratory pressure transducer pcb being out of range; the measured zero pressure offset was 0 v.The pressure transducer pcb has a factory calibrated zero pressure offset value that normally is 2 ± 0.5 v.During system checkout the zero-pressure offset value is measured and if the measured value is outside the allowed limit (±300 mv from factory calibrated value) the test will fail.Several other sub tests also failed due to the pressure transducer pcb failure.The returned pressure transducer pcb was simulating use tested in a test anesthesia system.No fault could be reproduced.Several system checkouts were performed and the system was tested in running mode continuously for three days without any deviation.The pressure transducer pcb is part of the pressure measuring in the system.A faulty pressure transducer pcb may lead to inaccuracy in pressure measurement.This will be detected during system checkout and high priority alarms will be generated if the failure occurs during treatment.Our conclusion, even though the reported failure was not reproduced, is that the inspiratory pressure transducer pcb was the cause of the reported failure.
 
Event or Problem Description
Manufacturer's reference #: (b)(4).

Brand Name
FLOW-I C20 ANESTHESIA SYSTEM
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key23768288
Report Number8010042-2025-0001796
Device Sequence Number9722690
Product Code BSZ
UDI-Device Identifier07325710010617
UDI-Public(01)07325710010617(11)250707
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6888520
Device Catalogue Number6888520
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown